# SDR AALA20140313018

- Difficulty date: March 13, 2014
- Submitted: March 17, 2014
- Operation: Air carrier
- Aircraft: N595AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53285
- Aircraft time: 69,298 hours, 29,870 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Bottle
- Condition: Defective
- Location: Crew O2
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

MEM INFLIGHT ATL DFW.  CREW REPORTED CREW OXYGEN BOTTLE PRESS DRAINED CONTINUOUSLY IN FLIGHT.  FLIGHT DIVERTED MEM LANDED WITHOUT INCIDENT.  REPLACED CREW O2 BOTTLE & LEAK CHECKED.  SYS GND CHECKED NORMAL, OPERATION CLOSED.
